Doctor insights on:
Will Contraceptive Lead Cervicitis
Can getting cervicitis from contraceptive (Today Sponge) worsen HPV (low risk) conditions or cause warts?
I've had no period to light or dark brown periods all year. In may, i took birth control pills and had my period for 2 weeks and then it stopped. I had cervicitis that was treated a few months ago also. Now i still have no period but is cramping. Been cra
I am experiencing lower abdominal pain (side: right) and leg pain.I went to my OB to check if it is UTI, but result said otherwise.A speculum was inserted on my vagina and fluid gushed out.I was said to have cervicitis.Does it lead to cancer?
STD? PID?: Cervicitis does not lead to cancer. However, dysplasia caused by human papillomavirus (HPV) can mimic cervicitis and could be pre-cancerous. Probably testing included a pap smear and perhaps HPV testing. You also mention abdominal pain (PID?), and you also should have been tested for gonorrhea and chlamydia, which are common causes of cervicitis and PID. Check all this with your doctor. Good luck! ...Read more
Unlikely: Usually not.Get a more detailed answer ›
R irregular periods an issue of concern fr future pregnancy n related problems?Will consumption of contraceptive pill lead to future infertility ?
- Talk to a doctor live online for free
- Balding men stop losing hair
- Prostate cancer treatments
- How many calories in mcdonalds latte?
- Ask a doctor a question free online
- What causes double vision?
- Fertilization takes place in the fallopian tubes
- Talk to a gynecologist online for free